Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi there people. I recently was put on Doryx, and prescribed to take one 75MG tablet a day. It has been all of 3 days, but since starting my serious cystic acne is calming and white heads are non-existent. I no longer use topical creams (they never worked, Acanya, Epiduo...), and wash my face once a day with a basic facial soap bar. My question is that since starting this I have started to feel very dizzy and nausea sets in. For those that have used it in the past, do these symptoms grow or do they subside with continued usage? Thanks guys, and I'll keep this updated with my progress.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×